liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Gradient regularity via rearrangements for p-Laplacian type elliptic boundary value problems
University of Florence, Italy .
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
2014 (English)In: Journal of the European Mathematical Society (Print), ISSN 1435-9855, E-ISSN 1435-9863, Vol. 16, no 3, 571-595 p.Article in journal (Refereed) Published
Abstract [en]

A sharp estimate for the decreasing rearrangement of the length of the gradient of solutions to a class of nonlinear Dirichlet and Neumann elliptic boundary value problems is established under weak regularity assumptions on the domain. As a consequence, the problem of gradient bounds in norms depending on global integrability properties is reduced to one-dimensional Hardy-type inequalities. Applications to gradient estimates in Lebesgue, Lorentz, Zygmund, and Orlicz spaces are presented.

Place, publisher, year, edition, pages
European Mathematical Society , 2014. Vol. 16, no 3, 571-595 p.
Keyword [en]
Nonlinear elliptic equations; Dirichlet problems; Neumann problems; gradient estimates; rearrangements; Lorentz spaces; Orlicz spaces
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-105429DOI: 10.4171/JEMS/440ISI: 000331328800004OAI: oai:DiVA.org:liu-105429DiVA: diva2:706627
Available from: 2014-03-21 Created: 2014-03-21 Last updated: 2017-12-05

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Maz´ya, Vladimir

Search in DiVA

By author/editor
Maz´ya, Vladimir
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Journal of the European Mathematical Society (Print)
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 80 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf